# SDR CKSA98339

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, FOUND RT SIDE FS 1200 SKIN ABOVE NLG STRUT DOOR CRACKED.  REMOVED DOOR AND ACCESS PANEL AS REQUIRED.  REMOVED DAMAGED AREA IAW DC8 SRM 53-02-01.  REPAIRED DAMAGED AREA IAW DC8 SRM 53-02-01.  INSTALLED ACCESS PANEL AND DOOR IAW DC8 MM 21-54-2.  CLASS II REPAIR INSTALLED INITIAL REINSPECTION DUE IN 12000 CYCLES REINSPECT THEREAFTER DUE EVERY 4000 CYCLED.  REPAIR MUST BE REPLACED WITHIN 24000 CYCLES IAW DC8 SRM 53-2-1 PARAGRAPH 16.  NON-ROUTINE TASK CARD NUMBER 23645.
